# SDR SIMA1682

- Difficulty date: June 16, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 8565M1
- Part serial: 95080025
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3263 - IN FLIGHT AT 135 KNOTS IN CLIMB, RUDDER LIMITER LIGHT ILLUMINATED.  FOLLOWED AOM PROCEDURES, LIGHT CONTINUES TO ILLUMINATE.  REMOVED AND REPLACED TRANSDUCER 9CL.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
